MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC LINESIDER SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC LINESIDER SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-TU7S5560
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 6-week post-operative xrays of the patient showed that two tulips were not secured to the screw shanks in a two-level bilateral construct.Immediate post-operative imaging was not available for review.Since the construct is still unilaterally intact at both levels and the patient is doing well, the surgeon and patient have elected not to perform a revision surgery at this time.The surgeon will continue to monitor the patient and if it is determined at a later date that a revision is required, integrity implants will be notified and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that no serious injury was reported as a result of this product malfunction.Additionally, this malfunction has not previously been reported to integrity implants as having caused or contributed to a serious injury on a same/similar device in the past.The initial report was submitted in error and should be voided.
 
Event or Problem Description

Brand Name
LINESIDER SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens, fl
MDR Report Key10444571
Report Number3012797630-2020-00004
Device Sequence Number2404031
Product Code NKB
UDI-Device Identifier00818613029055
UDI-Public(01)00818613029055(10)01200024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-TU7S5560
Device Catalogue NumberLS-TU7S5560
Device Lot Number01200024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer01/04/2021
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR